Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Does taking femodene makes a person more anxious?

Hello, I have made an appointment to see my Doctor next week. My thoughts re that I may need some kind of help with my thought processess. I come from a broken home and have had two failed marriages, I am 40. I have recently started dating a lovley gentleman after a few years on my own with my two children, one from each marraige, I know, makes eastenders look tame dosn't it! However, though I am a naturally insecure person, which I know I have to work on, I feel that since taking femodene I have become more anxious. I have been taking them for two months. I would love to hear any thoughts you may have on this subject.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Femodene is a hormonal contraceptive pill that contains ethinylestradiol and gestodene. Hormonal pills can have a side effect causing mood changes, but this is usually mild and transient. However, it is possible that some persons may experience significant mood or anxiety symptoms due to the medication.

If your anxiety symptoms are not severe, the I would suggest that you try relaxation exercises like deep breathing, progressive muscle relaxation, yoga, meditation, etc. and try to stay as stress-free as possible. If your symptoms are severe and unmanageable, then you should report this to your doctor to see if an alternative medication can be tried.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 16 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor